# SDR USAA2009041690903

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 24,051 hours, 9,264 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 72 - SEA-PHX - EMERGENCY LIGHTS - ROW 10 RT AISLE SEAT EMERGENCY PATH LIGHT INOPERATIVE.  SPLICED BROKEN WIRE UNDER MIDDLE SEAT AT ROW 10 RIGHT AISLE IN ACCORDANCE WITH STANDARD SHOP PRACTICE.  OPERATIONAL CHECK WAS GOOD.
